Near-optimal control for the singularly perturbed bilinear systems using successive approximation method

B. S. Kim, M. T. Lim

Research output: Contribution to journalConference articlepeer-review

5 Citations (Scopus)


A near-optimal control with a quadratic performance index for singularly perturbed bilinear systems is considered. The proposed algorithm decomposes the full order system into the slow and fast subsystems, and optimal control laws to the corresponding subsystems are obtained by using the successive approximation of a sequence of Lyapunov equations.

Original languageEnglish
Pages (from-to)854-855
Number of pages2
JournalProceedings of the American Control Conference
Publication statusPublished - 2001
Event2001 American Control Conference - Arlington, VA, United States
Duration: 2001 Jun 252001 Jun 27

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this